# SDR ASAA0641124

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 48,529 hours, 27,635 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXITING COCKPIT THE F/O FOUND THE LT CABIN RECIRCULATION FAN CKT BKR OPEN OUT. REPLACED RECIRCULATION FAN WIRING AND RELAYS AT J 20 BOX IAW LOG PGS 6198774 AND 6198776 AS A PRECAUTIONARY MEASURE.
